Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician''s assistant concerning a 15 year old female who on unspecified dates was vaccinated intramuscularly in the arm with the first and second dose of Gardasil. Within 24 hours of receiving the first and second dose of Gardasil the patient developed a localized rash on the forearm. It was reported that the patient went to a dermatologist for the rash. It was reported that the events disappeared after a day or so. At the time of this report, the patient had recovered from the event (date unknown). Additional information has been requested. This is in follow-up to report (s) previously submitted on 2/14/2007. Information has been received from a physician''s assistant concerning a 14 year old female with acne vulgaris who on 26-OCT-2006 was vaccinated intramuscularly in the left arm with the first dose of GARDASIL (653978/0955F). Concomitant therapy included the influenza vaccine. On 15-NOV-2006 and the 16-NOV-2006, the patient was seen in the physician''s office with a rash on the left forearm with red, raised, tender patches. The patient used NEOSPORIN and was referred to a dermatologist. On 17-NOV-2006, the patient was seen by a dermatologist. A punch biopsy of the left dorsal forearm was done which was consistent with an irritant contact dematitis. The patient subsequently recovered. On 27-DEC-2006, the patient was vaccinated with the second dose of GARDASIL (655165/1425F). On 30-DEC-2006, the patient developed the same type of rash on her right leg. The rash lasted two weeks and then resolved spontaneously. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166